# SDR CALA2025052204909

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,339 hours, 29,203 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 6225135202
- Part serial: 176LTG
- Condition: Failed
- Location: Wx Radar
- Part time: 47,594 hours, 17,336 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX FAIL ON BOTH MFDS REMOVED WEATHER RADAR ANTENNA DRIVE UNIT I.A.W AMM 34-43-11-000-802 AND SWAPED ANTENA FLAT PLATE TO NEW ANTENNA DRIVE UNIT I.A.W. AMM 34-43-11-000-801 REMOVAL,AND INSTALLED I.A.W. AMM 34-43-11-400-801 PLATE MFR # 4V792,SER # 7286... REMOVED AND REPLACED WEATHER RADAR DRIVE UNIT, OPS CKS GOOD. REF AMM 34-43-11-000-802, 53-52-00-010-802, 34-43-11-400-802, 53-52-00-410-802,34-43-00-710-802-001. ROTABLE PARTS CHG:TT # 1419099 SN OFF 0176 PN OFF 99-3443-9-0004 UNIT, DRIVE PED  OFF 99-3443-9-0004 0176 ON 99-3443-9-0004 0001
